Universidad Complutense de Madrid
E-Prints Complutense

Motives and the Hodge conjecture for moduli spaces of pairs

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente and Oliveira, André G. and Sánchez Hernández, Jonathan (2015) Motives and the Hodge conjecture for moduli spaces of pairs. Asian journal of mathematics, 19 (2). pp. 281-306. ISSN 1093-6106

[img]
Preview
PDF
300kB

Official URL: http://intlpress.com/site/pub/pages/journals/items/ajm/content/vols/0019/0002/a005/body.html




Abstract

Let C be a smooth projective curve of genus g >= 2 over C. Fix n >= 1, d is an element of Z. A pair (E, phi) over C consists of an algebraic vector bundle E of rank n and degree d over C and a section phi is an element of H-0(E). There is a concept of stability for pairs which depends on a real parameter tau. Let M-tau (n, d) be the moduli space of tau-polystable pairs of rank n and degree d over C. We prove that for a generic curve C, the moduli space M-tau (n, d) satisfies the Hodge Conjecture for n <= 4. For obtaining this, we prove first that M-tau (n, d) is motivated by C.


Item Type:Article
Uncontrolled Keywords:Moduli space; complex curve; vector bundle; motives; Hodge conjecture
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:31324
Deposited On:07 Jul 2015 08:48
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page